# SDR REXA2020091600650

- Difficulty date: September 12, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 29,945 hours, 27,869 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 59465
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING IS OUT BETWEEN ROWS 6-8.  FOUND A BROKEN CABLE AT ROW 8.  REMOVED AND REPLACED CABLE, IAW CRJ 200 AMM 33-51-01 AND ESPM 20-17-31.  OPS TEST GOOD.  P/N OFF/ON: 5946-5.
